MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION 4802D PEDIATRIC SCALE; SCALE, PATIENT

BAXTER HEALTHCARE CORPORATION 4802D PEDIATRIC SCALE; SCALE, PATIENT
Model Number 901110
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
4802D PEDIATRIC SCALE
Common Device Name
SCALE, PATIENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, SKANEATELES
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25894244
Report Number1316463-2026-00321
Device Sequence Number10124802
Product Code FRW
UDI-Device Identifier00732094227390
UDI-Public(01)00732094227390
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number901110
Device Catalogue Number4802D-AX-XB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown